# SDR AALA201601289002

- Difficulty date: January 27, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 5,226 hours, 2,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 761590
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2R DOOR EMER LIGHT BATTERY FAILED TEST.  REPLACED BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-000-002A.
